CSpace  > 数学所
koebeproblemsandteichmllertheory
Liu Jinsong
2006
Source Publicationactamathematicasinicaenglishseries
ISSN1439-8516
Volume22Issue:3Pages:959
AbstractIn this paper we study the deformation space of certain Kleinian groups. As a result, we give a new proof of the finite Koebe theorem on Riemann surfaces from a viewpoint of Teichmüller theory.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45212
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Liu Jinsong. koebeproblemsandteichmllertheory[J]. actamathematicasinicaenglishseries,2006,22(3):959.
APA Liu Jinsong.(2006).koebeproblemsandteichmllertheory.actamathematicasinicaenglishseries,22(3),959.
MLA Liu Jinsong."koebeproblemsandteichmllertheory".actamathematicasinicaenglishseries 22.3(2006):959.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu Jinsong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu Jinsong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu Jinsong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.